# SDR MASA2021092100247

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 42,575 hours, 33,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A FLOOR LEVEL EMERG EXIT SIGN 1 BULB INOP- PLACED ON MEL
